Popular media on UKEscorting.com (free site!)

UKPunting is a free, independent and not-for-profit paid sex buyer site.


Author Topic: Viagra Effect Diminishing  (Read 683 times)

Anyone know or experience of the effects of viagra finishing over time?

I started taking it about 4 years ago, have done about a hundred punts so use about 2 a month on average.

Whe I first took it I would be hard before I knocked on the WGs door, and would remain hard even after ejaculatuon.

Now I find I don't get hard straight away.

I didn't take viagra for ED problems, just to get over nerves.

Oscar

Offline Jimmyredcab



Now I find I don't get hard straight away.


I don't think you are supposed to get hard as soon as you take the pill.    :unknown:

Offline bilbo

As said already your not meant to get hard just like that,I'm guessing there was a psychological effect initially but overtime you have lost the I've taken one so now I'm going to get hard thoughts

I assume it's still working when you get down to business?

Offline godwulf7

Try switching to Levitra, Cialis or Kamagra for a while and see what changes. 

Offline oring123

Banning reason: Previously banned (306)

Offline Still-alive

I pop 50mg about 90 minutes to two hours before a punt. I make sure that my stomach is empty because food in it can slow down the absorption of viagra. I always know when the viagra kicks in, usually about 45 minutes to an hour after I take it, because for a few seconds I get a very light buzz, a floaty feeling, nothing to make me fall over or drive dangerously, just an unmistakeable light headedness that lasts maybe 5 seconds. The effects of the viagra will last around 5 or 6 hours, so I have four hours in which to punt, usually plenty of time to go to plan B if something happens to plan A.

In my case, at 67, it isn't nerves, its age. I can still get very hard, but maintaining it for a long period is long gone.
Banning reason: Constant attacks on UKP on UKE

Thanks.
When I said I got hard when I knocked on the door that was normally about half hour after taking the tab.

I still get the flushes and the indigestion, but when I get hard it doesn't last as long.

I also still get an early morning stiffy the next day, which is an after-effect of the tab.

I'm 52 by the way, so could be my age catching up with me!

Offline Still-alive

Try switching to Levitra, Cialis or Kamagra for a while and see what changes.

Kamagra is just Viagra under a different name, that is it is exactly the same chemical, but not made by a licensed source, usually Kamagra is made in India, so it can only be bought illegally in Britian, not prescribed by a doctor. No point taking Kamagra if you can get Viagra though, its the same stuff.
Banning reason: Constant attacks on UKP on UKE

Offline stevedave

I take the little blue pills occasionally, but being a bit younger I've found the 100mg tabs I've got are way too strong. The last tab I had actually lasted for 5 sessions, so if nothing else I'm getting value for money.

I find taking it around 45mins/an hour before sex works best, half an hour seems a bit too tight a time frame for me.


Latest videos on UKEscorting.com (free site!)

Latest images on UKEscorting.com (free site!)